Journal article icon

Journal article

A new risk-sensitive maximum principle

Abstract:

In this paper, a new maximum principle for the risk-sensitive control problem is established. One important feature of this result is that it applies to systems in which the diffusion term may depend on the control. Such control dependence gives rise to interesting phenomena not observed in the usual setting where control independence of the diffusion term is assumed. In particular, there is an additional second order adjoint equation and additional terms in the maximum condition that involve...

Expand abstract

Actions


Access Document


Publisher copy:
10.1109/TAC.2005.851441

Authors


Journal:
IEEE Transactions on Automatic Control
Volume:
50
Issue:
7
Pages:
958-966
Publication date:
2005-07-01
DOI:
ISSN:
0018-9286
Source identifiers:
147907
Language:
English
Keywords:
Pubs id:
pubs:147907
UUID:
uuid:2b562a0f-f5dc-43ac-bd87-5ff37776489e
Local pid:
pubs:147907
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP